# SDR AALA201811299026

- Difficulty date: November 27, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 5,434 hours, 2,087 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 DOOR EMERGENCY CYLINDER HAD LOW PRESSURE.  MAINTENANCE SERVICED THE CYLINDER IAW AMM 52-22-00 AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
